# SDR UPS04M43217

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Out Of Adjust
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PTT LIGHT ILLUM ALL THE TIME.  REF. M288525.  L1 DOOR SLIDE REMOTE PRESS LIGHT SWITCH ADJUSTED, AND TESTED AND FOUND OK,  DEFFERRAL M288525 CLEARED.
